Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Burning feeling under foot, how to reduce ?

I have a burning pain on the bottom of my foot right near my arch . I was injured playing soccer a few months ago and had posterior tibial tendonitis and an ankle sprain . The tendonitis has healed but I resprained my ankled a week ago. The burning feeling on the bottom of my foot I have only recently felt for the past couple of weeks. It occured randomly and lasted for a few minutes to a few hours, some days I never even feel it. But starting today I have felt it every time I loaded my foot by walking or standing. Sitting for a while seemed to reduce the burning sensation. I have tried to stretch my calf and achilles tendon but don t feel much help.
Asked On : Tue, 3 May 2011
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It may be due to tibial tedonitis and ankle sprain which might have affected the passing nerves might give irritation of nerves causing burning sensation.
Now due to injury on the ankle there may be adhesion in surrounding tissues so there is more irritations causing burning.
Do physiotherapy and take some B compex or B1,B6,B12 tablets or injections.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor